New Jersey, 2007

Astronomical Low Tide in New Jersey, February 4 to 5, 2007

February 4 to 5, 2007 · NWS PHI · 6 events in 6 counties and zones

A persistent northwest flow started on February 4th and continued into February 6th. This caused blowout tides in Delaware Bay and along the Ocean on the 4th and 5th during the times of low tides.

Where it happened

Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

A persistent northwest flow started on February 4th and continued into February 6th. This caused blowout tides in Delaware Bay and along the Ocean on the 4th and 5th during the times of low tides. The lowest tides occurred with the early morning low tide on the 5th. Coming off of the full moon assisted, because spring tides cause the biggest differences in water levels between high and low tides. Low tides reached 2.4 feet below mean lower low water in Atlantic City (Atlantic County), 2.3 feet below mean lower low water at the Cape May Ferry Terminal (Cape May County) and 1.9 feet below mean lower low water at Cape May Harbor (Cape May County). Blowout tides start at 1.8 feet below mean lower low water. The northwest flow subsided on February 6th and the tide cycle was also further removed from spring tides.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 4, 2:41 AM EST, 1 hour 19 minutes earlier.

Area forecast discussion, Feb 4, 2:41 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
241 AM EST SUN FEB 4 2007

.SHORT TERM /TODAY THROUGH TUESDAY/...
THE LATEST IN A SERIES OR REINFORCING ARCTIC FRONTS HAS MOVED
THROUGH THE REGION ALLOWING TEMPERATURES TO BE EVEN COLDER THAN
THEY WERE YDA. ANOTHER REINFORCING ARCTIC FRONT WILL MOVE THROUGH
THIS EVENING FOLLOWED BY EVEN COLDER AIR THAN CURRENTLY IN PLACE.

I HELD OFF ON ISSUING ANY WIND CHILL ADVISORIES THIS FCST SINCE
WINDS MAY NOT INCREASE TO THE VALUES FORECAST, THEREBY LIMITING
HOW LOW THE WIND CHILL VALUES GET. EVEN SO, IT WILL REMAIN
BITTERLY COLD THROUGH TUESDAY NIGHT. THE CURRENT BITTERLY COLD
HEADLINE WILL BE KEPT IN THE ZFP AND THE SPS WILL BE REFRESHED.

FOLLOWING THE MODEL SOLUTIONS, IT LOOKS LIKE THE COLDEST OF THE
AIRMASS WILL BE OVER THE REGION LATE TONIGHT THROUGH MONDAY. THE
AIRMASS MODIFIES A BIT AFTER MONDAY, BUT STILL STAYS VERY COLD THROUGH
TUESDAY EVEN THOUGH THE TEMPERATURES RECOVER A BIT. PREVIOUS FCST
TEMPS GENERALLY LOOK GOOD.

THERE IS LITTLE IF ANY MOISTURE WITH THIS AIRMASS SO PCPN WILL BE
HARD TO COME BY. ONLY SOME FLURRIES MAY OCCUR NORTH. SCT TO BKN
STRATOCU COULD BE ASSOCIATED WITH SHORT WAVES ALOFT MOVING
THROUGH, MAINLY TNGT, BUT IN GENERAL CLOUDS SHOULD BE LIMITED TO
THE POCONOS WHERE LAKE MOISTURE COULD HELP DVLP STRATOCU.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HITTING BOTTOM ITS EASIER TO SAY A MODERATING TREND WILL BE
OCCURRING DURING THIS SECTION OF THE FORECAST PERIOD. A REINFORCING
COLD FRONT MIGHT BRING A CHANCE OF FLURRIES OR SNOW SHOWERS ABOUT
THURSDAY. THERE IS MODEL DIFS TO TIMING OF WED VS THU WHICH WE WILL
BE ABLE TO REFINE IN THE DAYS AHEAD. WE AGREE WITH HPC IN GOING BLO
MEX GUID TWD THE END OF THE WEEK AS PER A NEW ARCTIC AIR MASS AND
ALSO SOME CLIMO INFLUENCES SHLD BE GETTING INTO THE MEX GUID BY
THOSE FCST PERIODS. LATEST OPERATIONAL ECMWF/CAN GGEM DOES HAVE A
WINTRY EVENT FOR OUR CWA FRI NGT/SAT WHILE THE OP GFS AND MOST OF
ITS ENSEMBLE MEMBER ARE MORE SUPPRESSED. ITS NOT UNUSUAL (ACTUALLY
MORE USUAL) TO HAVE A PCPN EVENT AT PATTERN CHANGE TIME, SO WELL
KEEP OUR EYES ON THIS IN THE DAYS TO COME. FOR LACK OF A BETTER
TERM, THE PATTERN IS FORECAST TO RELAX THE FOLLOWING WEEK. WHETHER
ITS A TRUE CHANGE OR JUST A RELAXATION, TIME WILL TELL. HOW MILD WE
GET WILL ALSO DEPEND UPON HOW QUICKLY THE FCSTD RIDGE NEAR BARROW
ALASKA HOLDS ITS GROUND (TU WS).

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. MAINLY HIGH
AND MID CLOUDS IN SOME LOCATIONS EARLY THIS MORNING, THAN NOTHING
MORE THAN SOME SCATTERED CU THIS AFTERNOON AND SOME SC/AC TONIGHT,
WITH SOME POSSIBLE FLURRIES GENERALLY N AND W.  GUSTY WLY WINDS WILL
CONTINUE THROUGH THE PERIOD.

&&

.MARINE...
SCA FLAGS REMAIN FLYING AND LATEST GUIDANCE ONCE AGAIN KEEPS THINGS
AOB GALE CRITERIA.  OF COURSE THE SITUATION WILL BE MONITORED, AND
CAN NOT RULE OUT A FEW GUST TO 35 KT BUT DONT THINK IT WILL BE
WIDESPREAD. BEST CHANCES FOR ANY GALES LOOKS TO BE TONIGHT INTO
MONDAY.

&&

.TIDES...
LOW WATER ADVISORY ALREADY IN EFFECT AND WILL NOT MAKE ANY CHANGES.
STRONG OFFSHORE FLOW WILL CONTINUE AND THE GREATEST THREAT FOR
BLOWOUT TIDES LOOKS TO BE TONIGHT INTO MONDAY AS DEPARTURES INCREASE.
BELOW NORMAL ASTRONOMICAL TIDES WILL PERSIST, AND THE LOW WATER
ADVISORY MAY NEED TO BE EXTENDED AS THE SITUATION DEVELOPS.

&&

.CLIMATE...
CLIMATOLOGY /STATISTICS BASED FROM 1850 TO 2007/...

ANOTHER COLD FRONT IS FORECAST TO PUSH THROUGH THE DELAWARE VALLEY
TONIGHT AND BRING A REINFORCING ARCTIC BLAST TO THE REGION. SO JUST
HOW COLD WILL IT BE AND HOW DOES THIS COMPARE TO OTHER COLD SNAPS?
PHILADELPHIAS CALENDAR DAY HIGH FOR SATURDAY WAS 34F (AT MIDNIGHT)
AND WE ARE CURRENTLY EXPECTING FOUR CONSECUTIVE DAYS OF MAXIMUM
TEMPERATURES 32F OR LESS IN PHILADELPHIA.

HERE ARE SOME RELATED QUESTIONS AND ANSWERS FOR PHILADELPHIA.

QUESTION #1
-----------
WHAT IS THE RECORD FOR THE GREATEST NUMBER OF DAYS (NON-CONSECUTIVE)
IN A MONTH WHERE TEMPERATURES REMAINED AT OR BELOW 32 DEGREES?

NUMBER OF DAYS    YEAR
--------------    ----
      21          1977
      20          2004 (NOT TOO LONG AGO)
      19          1940
      18          1893

ALL OF THE ABOVE STREAKS TOOK PLACE IN JANUARY.

QUESTION #2
-----------
WHAT IS THE RECORD FOR THE GREATEST NUMBER OF CONSECUTIVE DAYS WHERE
TEMPERATURES REMAINED AT OR BELOW 32 DEGREES?

NUMBER OF DAYS    THE DATE THE STREAK ENDED AND THE YEAR
--------------    --------------------------------------
      15                        2/19/1979
      15                        2/2/1961
      13                        1/22/1893
      12                        2/3/1936
      12                        2/14/1895

QUESTION #3
-----------
WHEN WAS THE LAST TIME PHILADELPHIA HAD A STREAK OF FIVE OR MORE
CONSECUTIVE DAYS WHERE TEMPERATURES REMAINED AT OR BELOW 32 DEGREES?

THE LAST OCCURRENCE WAS IN JANUARY 2004. A STREAK OF NINE
CONSECUTIVE DAYS OCCURRED BETWEEN 1/23 TO 1/31.

QUESTION #4
-----------
WHEN WAS THE LAST TIME PHILADELPHIA HAD A STREAK OF FOUR OR MORE
CONSECUTIVE DAYS WHERE TEMPERATURES REMAINED AT OR BELOW 32 DEGREES
IN FEBRUARY?

THE LAST OCCURRENCE WAS IN FEBRUARY 1996. A STREAK OF SEVEN
CONSECUTIVE DAYS OCCURRED BETWEEN 2/1 TO 2/7.

QUESTION #5
-----------
WHEN WAS THE LAST TIME THE MERCURY DROPPED TO OR BELOW 10 DEGREES?

JANUARY 29, 2005...(9 DEGREES)

QUESTION #6
-----------
WHEN WAS THE LAST TIME THE MERCURY DROPPED TO OR BELOW 10 DEGREES IN
FEBRUARY?

FEBRUARY 6, 1996...(6 DEGREES)

QUESTION #7
-----------
WHEN WAS THE LAST TIME PHILADELPHIA RECORDED A HIGH TEMPERATURE LESS
THAN 20 DEGREES IN JANUARY AND FEBRUARY?

JANUARY 18, 2005...(19 DEGREES)

FEBRUARY 5, 1996...(16 DEGREES, ALSO OCCURRED ON THE 2/4)

DURING THE MONTH OF JANUARY 2005, THERE WERE A TOTAL OF FOUR DAYS
WHERE LOW TEMPERATURES DIPPED TO 10 DEGREES OR LESS. IN THE YEAR
PRIOR (JANUARY 2004), THERE WERE SIX DAYS OF 10 DEGREES OR LESS.

DURING THE WINTER OF 2005-2006, TEMPERATURES REMAINED ABOVE 10
DEGREES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...LOW WATER ADVISORY UNTIL 7 PM EST MONDAY FOR ANZ430-431-
     450>455.

     SMALL CRAFT ADVISORY UNTIL 7 PM EST MONDAY FOR ANZ430-431-
     450>455.

&&

SHORT TERM...STAUBER
LONG TERM...GIGI
AVIATION...NIERENBERG
MARINE/TIDES...NIERENBERG
CLIMATE...KRUZDLO/MEOLA/GIGI
Hazardous weather outlook, Feb 4, 3:17 AM EST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 AM EST SUN FEB 4 2007

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-067>071-050845-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
336 AM EST SAT FEB 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

BITTERLY COLD WIND CHILLS ARE POSSIBLE TONIGHT. WIND CHILL VALUES
SHOULD GO BELOW ZERO IN ALL AREAS. IT COULD GET AS COLD AS 20 BELOW
IN THE POCONOS AND NW NJ...AND POSSIBLY AS LOW AS MINUS 10 IN
PHILADELPHIA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

BITTERLY COLD WEATHER WITH DANGEROUS WIND CHILLS COULD CONTINUE INTO
TUESDAY WITH THE LOW WIND CHILL VALUES PERSISTING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ430-431-450>455-050845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
336 AM EST SAT FEB 3 2007

.DAY ONE...TODAY AND TONIGHT

LOW WATER LEVELS ARE POSSIBLE ON TIDAL ESTUARIES THROUGH TONIGHT AS
TIDES WILL BE WELL BELOW NORMAL. FREEZING SPRAY IS POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LOW WATER LEVELS COULD CONTINUE ON TIDAL ESTUARIES INTO MONDAY.
FREEZING SPRAY IS POSSIBLE AGAIN MONDAY AND MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

STAUBER

In the hours before

Special weather statement, Feb 4, 3:08 AM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 AM EST SUN FEB 4 2007

NJZ001-007-008-PAZ054-055-060>062-042200-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...
EASTON
308 AM EST SUN FEB 4 2007

...BITTERLY COLD CONDITIONS WILL PERSIST INTO THE NEW WEEK...

ARCTIC AIR WILL CONTINUE TO BUILD DOWN INTO OUR REGION FROM THE
NORTHWEST THROUGH MONDAY NIGHT.

ALTHOUGH IT WILL BE QUITE COLD TODAY WITH HIGHS ONLY 15 TO 20. IT
WILL GET MUCH COLDER TONIGHT WITH READINGS FALLING INTO THE MINUS
5 TO PLUS 5 DEGREE RANGE. MONDAYS TEMPERATURES WILL BE EVEN
COLDER THAN TODAY WITH HIGHS ONLY FROM 5 TO 15 ABOVE ZERO. MONDAY
NIGHT WILL SEE LOWS OF ZERO TO 5 ABOVE.

A WEST TO NORTHWEST WIND IS ANTICIPATED TO FLUCTUATE MAINLY BETWEEN
10 AND 20 MPH THROUGH THE PERIOD.  WIND GUSTS MAY REACH 25 TO 30 MPH
AT TIMES.

WIND CHILL VALUES SHOULD RANGE MOSTLY BETWEEN ZERO AND 10 BELOW FOR
TODAY. WIND CHILL VALUES WILL LIKELY DIP INTO THE 10 BELOW TO 20
BELOW ZERO RANGE TONIGHT...MONDAY AND MONDAY NIGHT.

BITTERLY COLD WEATHER CAN BE DANGEROUS IF YOU ARE NOT PROPERLY
PREPARED FOR IT.  LIMIT YOUR TIME OUT OF DOORS.  WHEN YOU DO NEED TO
VENTURE OUTSIDE, DRESS ACCORDINGLY.  BE SURE TO WEAR MULTIPLE LAYERS
OF CLOTHING, INCLUDING A WARM HAT AND GLOVES.  FROSTBITE CAN DEVELOP
RATHER QUICKLY ON ANY EXPOSED SKIN.

DEZ001-MDZ008-NJZ009-010-012>019-PAZ067>071-042200-
NEW CASTLE-CECIL-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA
308 AM EST SUN FEB 4 2007

...BITTERLY COLD CONDITIONS WILL PERSIST INTO THE NEW WEEK...

ARCTIC AIR WILL CONTINUE TO BUILD DOWN INTO OUR REGION FROM THE
NORTHWEST THROUGH MONDAY NIGHT.

ALTHOUGH IT WILL BE COLD TODAY WITH HIGHS IN THE 20S. IT WILL GET
MUCH COLDER TONIGHT WITH READINGS FALLING TO THE SINGLE DIGITS.
MONDAYS TEMPERATURES WILL MUCH COLDER THAN TODAY WITH HIGHS ONLY
15 TO 20. MONDAY NIGHT WILL SEE LOWS OF 5 TO 10 DEGREES.

A WEST TO NORTHWEST WIND IS ANTICIPATED TO FLUCTUATE MAINLY BETWEEN
10 AND 20 MPH THROUGH THE PERIOD.  WIND GUSTS MAY REACH 25 TO 30 MPH
AT TIMES.

WIND CHILL VALUES WILL DROP TO THE SINGLE DIGITS TODAY. WIND
CHILL VALUES WILL LIKELY DIP INTO THE 5 TO 10 BELOW ZERO RANGE
TONIGHT...MONDAY AND MONDAY NIGHT.

BITTERLY COLD WEATHER CAN BE DANGEROUS IF YOU ARE NOT PROPERLY
PREPARED FOR IT.  LIMIT YOUR TIME OUT OF DOORS.  WHEN YOU DO NEED TO
VENTURE OUTSIDE, DRESS ACCORDINGLY.  BE SURE TO WEAR MULTIPLE LAYERS
OF CLOTHING, INCLUDING A WARM HAT AND GLOVES.  FROSTBITE CAN DEVELOP
RATHER QUICKLY ON ANY EXPOSED SKIN.

DEZ002>004-MDZ012-015-019-020-NJZ020>027-042200-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH...
CHESTERTOWN...CENTREVILLE...EASTON...DENTON...JACKSON...
MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY...
ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST
308 AM EST SUN FEB 4 2007

...BITTERLY COLD CONDITIONS WILL DEVELOP THIS EVENING AND THEN
PERSIST INTO THE NEW WEEK...

ARCTIC AIR WILL CONTINUE TO BUILD DOWN INTO OUR REGION FROM THE
NORTHWEST THROUGH MONDAY NIGHT.

ALTHOUGH IT WILL FEEL COLD TODAY DUE TO A GUSTY WIND COMBINING
WITH HIGHS IN THE LOWER TO MID 30S...IT WILL GET MUCH COLDER
TONIGHT WITH READINGS FALLING TO 10 DEGREES. MONDAYS TEMPERATURES
WILL SEE HIGHS ONLY IN THE LOWER 20S AND MONDAY NIGHTS LOWS WILL
AGAIN BE CLOSE TO 10 DEGREES.

A WEST TO NORTHWEST WIND IS ANTICIPATED TO FLUCTUATE MAINLY BETWEEN
10 AND 20 MPH THROUGH THE PERIOD.  WIND GUSTS MAY REACH 25 TO 30 MPH
AT TIMES.

WIND CHILL VALUES WILL BE MOSTLY IN THE TEENS TODAY. WIND
CHILL VALUES WILL THEN DIP TO ZERO TO 5 BELOW TONIGHT...MONDAY
AND MONDAY NIGHT.

BITTERLY COLD WEATHER CAN BE DANGEROUS IF YOU ARE NOT PROPERLY
PREPARED FOR IT.  LIMIT YOUR TIME OUT OF DOORS.  WHEN YOU DO NEED TO
VENTURE OUTSIDE, DRESS ACCORDINGLY.  BE SURE TO WEAR MULTIPLE LAYERS
OF CLOTHING, INCLUDING A WARM HAT AND GLOVES.  FROSTBITE CAN DEVELOP
RATHER QUICKLY ON ANY EXPOSED SKIN.

STAUBER

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

6 astronomical low tide. Local standard time, as filed.

Astronomical Low Tide, Cumberland

When
February 4, 4:00 AM EST to February 5, 6:00 AM EST
Where
Cumberland forecast zone
Reported by
C-MAN Station
Coordinates
39.328, -75.129 (the zone’s center; the record gives no point)

Astronomical Low Tide, Western Cape May

When
February 4, 4:00 AM EST to February 5, 6:00 AM EST
Where
Western Cape May forecast zone
Reported by
C-MAN Station
Coordinates
39.085, -74.850 (the zone’s center; the record gives no point)

Astronomical Low Tide, Eastern Cape May

When
February 4, 4:00 AM EST to February 5, 6:00 PM EST
Where
Eastern Cape May forecast zone
Reported by
C-MAN Station
Coordinates
39.085, -74.850 (the zone’s center; the record gives no point)

Astronomical Low Tide, Eastern Atlantic

When
February 4, 4:00 AM EST to February 5, 6:00 PM EST
Where
Eastern Atlantic forecast zone
Reported by
C-MAN Station
Coordinates
39.469, -74.634 (the zone’s center; the record gives no point)

Astronomical Low Tide, Eastern Ocean

When
February 4, 4:00 AM EST to February 5, 6:00 PM EST
Where
Eastern Ocean forecast zone
Reported by
C-MAN Station
Coordinates
39.866, -74.250 (the zone’s center; the record gives no point)

Astronomical Low Tide, Eastern Monmouth

When
February 4, 4:00 AM EST to February 5, 6:00 PM EST
Where
Eastern Monmouth forecast zone
Reported by
C-MAN Station
Coordinates
40.288, -74.158 (the zone’s center; the record gives no point)

What these are

Astronomical Low Tide
Unusually low water from tides and offshore wind that caused impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2007Every state in 2007This day in weather historyWarnings in New Jersey, February 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 14726, 14727, 14728, 14729, 14730, 14731.